wellbutrin and migraines

Discussion in 'Fibromyalgia Main Forum' started by supermom4, Aug 7, 2005.

  1. supermom4

    supermom4 New Member

    I am going to stop taking Wellbutrin because I have had a migraine the last 18 days (I've been on the med. 21 days).
    Can anyone tell me how long it took once they stopped taking Wellbutrin before the negative side effects went away?

    Thanks and God Bless...
  2. Vada

    Vada New Member

    When I stopped Wellbutrin after weaning off it slowly, my headaches totaly went away. I have meds to use but have not had to. Good luck. Just don't stop wellbutrin cold, it will makes your headches worse. LaVada
  3. Francey54

    Francey54 New Member

    I had to stop Wellbutrin too. Same side effect, migraines.
    Within two days of stopping it the migraines went away.

    This is something I don't understand about the pharmacuticales. They make a pill for one thing then the side effect is worse!! Same thing happended to me with Nexium. I was completely acid reflux free for 1 week for the first time in a long time, but the side affect; migraines! I had to stop taking it, so back to really bad acid reflux. Its a no win situation.

    Francey54
  4. BLUEROSE7

    BLUEROSE7 New Member

    Not only had more headaches, but even made me so irrtated and angery. I found myself snapping at people for no reason.

    My poor husband even went with me to see my doctor and told him Never give her Wellbutrin again..LOL

    But the effects seemed to fade after a week(little more) for me.

    I know some really have had great outcomes taking it, that goes to show how we are all so different in how things affect us.

    Hugs
    Bluerose
  5. supermom4

    supermom4 New Member

    Thanks to all of you for your help. Did any of you notice more fatigue for a few days when you discontinued the medicine? I stopped it Saturday and yesterday and today I can barely get out of bed. I guess it was helping for energy, but there is no way I can have a migraine everyday!!! I also started getting a little weepy today, and I really hope its just a temporary adjustment.
  6. jake123

    jake123 New Member

    I take Wellbutrin XL in am and if I forget to take it, my first clue is that my energy sags in the afternoon and I have to lay down for about an hour. I also might get a migraine. Just the opposite of Supermom4